# SDR IPXA2M76316

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Oil Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DIVERSION - NR 1 ENGINE OIL QUANTITY DECREASED AT APPROX 1 QT IAW 30 MINUTES     FOUND LOOSE B-NUT ON OIL PRESSURE TRANSMITTER.  RETORQUED AND LEAK CHECKED OK.
